Show simple item record

AuthorBernhard, Manueldc.contributor.author
Date of accession2019-11-13T10:11:57Zdc.date.accessioned
Available in OPARU since2019-11-13T10:11:57Zdc.date.available
Date of first publication2014dc.date.issued
Languageendc.language.iso
PublisherUniversität Ulmdc.publisher
KeywordPopulation modeldc.subject
KeywordLipschitz domaindc.subject
KeywordConcave growthdc.subject
Dewey Decimal GroupDDC 510 / Mathematicsdc.subject.ddc
LCSHAsymptotic distribution (Probability theory)dc.subject.lcsh
TitleAsymptotic behaviour of a population model with local, concave growth on Lipschitz domainsdc.title
Resource typeWissenschaftlicher Artikeldc.type
FacultyFakultät für Mathematik und Wirtschaftswissenschaftenuulm.affiliationGeneral
InstitutionInstitut für Angewandte Analysisuulm.affiliationSpecific
DCMI TypeTextuulm.typeDCMI
CategoryPublikationsnachweiseuulm.category
Source - Title of sourceUlmer Seminare über Funktionsanalysis und Differentialgleichungensource.title
Source - Volume2014source.volume
Source - Issue19source.issue
Source - Year2014source.year
Source - From page89source.fromPage
Source - To page112source.toPage
University Bibliographyjauulm.unibibliographie


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record